# SDR ASOA202003307032

- Difficulty date: March 30, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 42,461 hours, 32,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 14590036615
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R SPLICE IS CRACKED @ FWD END @ FRAME 19 (MARKED). REMOVED AND REPLACED CRACKED STIFFENER IAW EMB 145 SRM 51-40-02.
